Stopping the use of pregabalin may cause withdrawal symptoms to occur. Individuals with seizure disorders who are taking this medication should avoid suddenly stopping its use due to the risk of experiencing increased seizure frequency. Pregabalin withdrawal symptoms are less likely to occur when the use of this medication is gradually reduced over a week or more.
How Long Do Pregabalin Withdrawal Symptoms Last?
Pregabalin withdrawal symptoms might show up within a few days after stopping the use of this medication. Physical symptoms might last for a few weeks or more, while psychological symptoms might last longer, such as a few months or more. The amount of time that pregabalin withdrawal symptoms last varies based on different factors, such as the dosages taken.
Stopping the use of pregabalin suddenly may result in withdrawal symptoms, such as headaches, nausea, insomnia, diarrhea, anxiety, and hyperhidrosis.
Those taking pregabalin should not stop using it all at once or rapidly, since this increases the risk of withdrawal symptoms. Those who have a seizure disorder should avoid sudden discontinuation due to the increased risk of having seizures occur frequently.
Instead of stopping the use of pregabalin suddenly, individuals should slowly decrease their use over a period of one week or more. This may help lower the risk and severity of withdrawal symptoms.